Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/18456
Title: Orientation and anatomical notation in conodonts
Authors: Purnell, MA
Donoghue, PCJ
Aldridge, RJ
First Published: 1-Jan-2000
Publisher: PALEONTOLOGICAL SOC INC
Citation: JOURNAL OF PALEONTOLOGY, 2000, 74 (1), pp. 113-122
DOI Link: 10.1666/0022-3360(2000)074<0113:OAANIC>2.0.CO;2
ISSN: 0022-3360
Links: http://hdl.handle.net/2381/18456
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geology

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.